# SDR HYIA1376GLBEAM

- Difficulty date: November 18, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- Aircraft time: 27,996 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541096
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 27,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED INSP, MX FOUND LT NACELLE INBD ENG CARRIER BEAM CRACKED.  REPLACEMENT OF BEAM IN PROGRESS.
